... but did not report it due to other circumstances at the time. I was extremely dizzy, confused, aching, sleepy, tearfull and suffering horrendous vertigo from day 3 after vaccination. Does that sound like a reaction?
- Yellow Fever Vaccine Information for Consumers
- Yellow Fever Vaccine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yellow Fever Vaccine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 13 Sep 2010
1 answer • 22 Feb 2011
... days.. Feels like flu skin hurts, back of eyes guts hurt, exc.. what to do ? Phil.
1 answer • 7 Aug 2011
... I took yellow fever vaccine injection in feb 2009 and I went ethopia but once again I will go forkenya. Its necessary to take yellow fever ...
1 answer • 22 Nov 2012
Yellow Fever Vaccine - I plan on getting yellow fever shot, should there be any concern about being?
... around or in contact with a new born child? My daughter gave birth 4 days ago and I was told that because of the undeveloped immune system in ...
1 answer • 31 Aug 2013